# SDR USAA2012051100002

- Difficulty date: May 2, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 70,972 hours, 31,842 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Hinge Pin
- Part number: D59881
- Condition: Bent
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC1 CHECK - NOSE LANDING GEAR TORQUE LINKS CENTER HINGE PIN IS BENT.  REPLACED NOSE LANDING GEAR TORQUE LINKS CENTER HINGE PIN IAW JOB CARD 26C71032003.
